# SDR MALA000604

- Difficulty date: September 11, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N449XJ
- Make and model: Saab 340B
- Aircraft serial: 449
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CORROSION ON LT FLOOR PANEL SUPPORT FLANGE, SEAT TRACK BL 0, STA 294 THRU STA 465.  REFER TO CELSIUS TASK CARD 1527, W/O 18829 AND SAAB STATEMENT 340SDS000119.  MAINTENANCE REMOVED CORROSION FROM FLOOR PANEL, SUPPORT IAW SRM 51-21-42.  REMAINING MATERIAL IS OUT OF LIMITS REF: SAAB SRM 51-10-10.  ALODINED, RPMED AND PAINTED SEAT TRACKS IAW 340 MM SRM 51-20-43.  SAAB DISPOSITION 340SDS000119.
